skin-hair-icon
Scaly and dry lips due to Isotane-20
I have been taking Isotane-20 for last 10 days. For last 4-5 days, my lips have turned dry and scaly. Is it due to Isotane-20. Should I continue it or its advised to stop taking this medicine.
2848 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Stop it...... Do direct online consultation  by sending photos, otherwise meet me at my clinic, for accurate diagnosis and treatment...Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  consult me in my clinic or consult me by direct online consultation by sending photos as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Dry scaly spots on legs Dry scaly skin under eyes Dry peeling lips causes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.